Variable exponent bounded variation spaces in the Riesz sense

René E. Castillo, Oscar Mauricio Guzmán, Humberto Rafeiro

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper we introduce variable exponent bounded variation spaces in the Riesz sense, prove some embedding results and finally we show that a type of Riesz representation lemma is valid in the newly introduced spaces.

Original languageEnglish
Pages (from-to)173-182
Number of pages10
JournalNonlinear Analysis, Theory, Methods and Applications
Volume132
DOIs
Publication statusPublished - Feb 1 2016
Externally publishedYes

Keywords

  • Bounded variation
  • Riesz representation lemma
  • Variable exponent spaces

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'Variable exponent bounded variation spaces in the Riesz sense'. Together they form a unique fingerprint.

Cite this